MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG, STRYKERFLOW ELECTROCAUTERY PROBE, L TIP, 5MM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

STRYKER ENDOSCOPY-SAN JOSE PKG, STRYKERFLOW ELECTROCAUTERY PROBE, L TIP, 5MM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number 0250070443
Medical Device Problem Codes Electrostatic Discharge (2149); Temperature Problem (3022)
Health Effect - Clinical Codes Burn(s) (1757); Shock (2072)
Date of Event 06/26/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the user was burned and shocked.The burn was minor and did not require medical intervention.
 
Additional Manufacturer Narrative
The device manufacture date is not known at this time.However, should it become available it will be provided in future reports.Additional information will be provided once the investigation has been completed.
 
Additional Manufacturer Narrative
Alleged failure: it was reported by the sales rep (b)(4) a surgeon was using the l-tip then felt a shock burn on his thumb and tossed the l-tip off the field update: do not know degree of burn, i saw the burn it is very tiny maybe 1cm long, 1mm wide.The surgeon finished the case after changing gloves, and did another case right after it with no issue.The failures identified in the investigation is consistent with the complaint record.The probable root causes could be conductive irrigating or aspirating fluid used was inside the distal end, and contacted the probe and the sheath causing the sheath to melt, power set too high.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.Manufacture date is not known.
 
Event or Problem Description

Brand Name
PKG, STRYKERFLOW ELECTROCAUTERY PROBE, L TIP, 5MM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
chester rebugio
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key17385899
Report Number0002936485-2023-00719
Device Sequence Number12337897
Product Code GCJ
UDI-Device Identifier07613327051872
UDI-Public07613327051872
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K934094
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0250070443
Device Lot Number040617-04
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/12/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/27/2023
Supplement Date Received by Manufacturer06/27/2023
Initial Report FDA Received Date07/24/2023
Supplement Report FDA Received Date08/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown